# SDR FDEA202403040411

- Difficulty date: March 4, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 59,080 hours, 27,096 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Header
- Part number: A2557381120200
- Condition: Bent
- Location: Ceiling Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CGO COMP'T CEILING PNL SUPPOPRT DEFORM AT ENTRY AREA BTWFR60-FR61 POSITION. REPLACED THE DEFORM CEILING PNL SUPPORT WITH NEW PART. AT AFT CGO COMPONENT   CEILING PANEL. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. I.A.W A300-600 SRM 51-72-10-001   PAGE2
